# SDR DALA2014070904000

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 59,348 hours, 43,183 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE RELEASE CABLE TO BE FRAYED.  MAINTENANCE REMOVED AND REPLACED THE TAILCONE RELEASE CABLE.
